# SDR P5CA9500426

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Torn
- Location: Bs 860-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON INTERCOSTAL AND A DENT ON ANGLE ABOVE INTERCOSTAL AT S34R BETWEEN BS 860 AND 880.  REPAIRED PER BOEING SRM 51-40-02 FIG 1.
